# SDR AALA20151021011

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 76,718 hours, 40,313 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: FDK4673501
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, CRACK AT INBD FWD CORNER OF GND SPOILER ACTUATOR CASTING.  REPLACED GND SPOILER CASTING IAW AARD 51-00-05.
